# SDR KBM2005F00299

- Difficulty date: October 1, 2005
- Submitted: October 18, 2005
- Operation: Air carrier
- Aircraft: N345SH
- Make and model: Snias AS350B2
- Aircraft serial: 3345
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Condition: Damaged
- Location: Turbine
- Part time: 5,131 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

POWER FREE TURBINE ON ENGINE, FOUND TO BE DAMAGED ON INSPECTION.  FOUND  1 EACH BLADE WITH CHUNK MISSING ON TOP .3333 OF TRAILING EDGE.  NO OTHER FOD WAS FOUND IN COMPRESSOR OR GAS PRODUCER SECTIONS.  REMOVED ENGINE ASSY AND REPLACED WITH SERVICEABLE ASSY.  (K)
